# SDR SCNA20251103428

- Difficulty date: November 2, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N814SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 30620
- Aircraft time: 68,669 hours, 38,544 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SELF ILLUMINATING FLOOR PATH AT 20 DEF DAMAGED	REMOVED AND REPLACED SELF ILLUMINATING FLOOR PATH AT 20 DEF REF AMM 33-51-16
